Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1905, Issue 130


De l'intégration de l'équation ∆u=eu sur une surface de Riemann fermée.

E. Picard
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1905.130.243

About the article

Published Online: 2009-12-14

Published in Print: 1905-11-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1905, Issue 130, Pages 243–258, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1905.130.243.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

S. Ali Aleyasin and Xiu-Xiong Chen
Mathematische Annalen, 2019, Volume 375, Number 3-4, Page 1079
Jijian Song, Yiran Cheng, Bo Li, and Bin Xu
International Mathematics Research Notices, 2018
Pietro Menotti
Journal of Physics A: Mathematical and Theoretical, 2017, Volume 50, Number 37, Page 375205
Xiaobao Zhu
Communications in Mathematics and Statistics, 2017, Volume 5, Number 1, Page 37
Mijia Lai
Frontiers of Mathematics in China, 2016, Volume 11, Number 5, Page 1291
Hao Fang and Mijia Lai
Mathematische Annalen, 2016, Volume 366, Number 1-2, Page 83
T Buchert, M Carfora, G F R Ellis, E W Kolb, M A H MacCallum, J J Ostrowski, S Räsänen, B F Roukema, L Andersson, A A Coley, and D L Wiltshire
Classical and Quantum Gravity, 2015, Volume 32, Number 21, Page 215021
J. Ambjørn, M. Carfora, A. Marzuoli, and P. Villani
Nuclear Physics B - Proceedings Supplements, 2000, Volume 83-84, Page 745
Marcin Piątek
Journal of High Energy Physics, 2011, Volume 2011, Number 6
Daniela Kraus, Oliver Roth, and Toshiyuki Sugawa
Mathematische Zeitschrift, 2011, Volume 267, Number 3-4, Page 851
A. Masotti
Rendiconti del Seminario Matematico e Fisico di Milano, 1932, Volume 6, Number 1, Page 127

Comments (0)

Please log in or register to comment.
Log in